Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2009, Volume 49, Number 3, Pages 542–548 (Mi zvmmf29)  

This article is cited in 4 scientific papers (total in 4 papers)

Uniqueness of the solution to an inverse thermoelasticity problem

V. A. Kozlov, V. G. Maz'ya, A. V. Fomin

Blagonravov Institute of Mechanical Engineering, Russian Academy of Sciences, per. Malyi KharitonТevskii 4, Moscow, 101830, Russia

Abstract: The inverse problem of coupled thermoelasticity is considered in the static, quasi-static, and dynamic cases. The goal is to recover the thermal stress state inside a body from the displacements and temperature given on a portion of its boundary. The inverse thermoelasticity problem finds applications in structural stability analysis in operational modes, when measurements can generally be conducted only on a surface portion. For a simply connected body consisting of a mechanically and thermally isotropic linear elastic material, uniqueness theorems are proved in all the cases under study.

Key words: inverse thermoelasticity problem, solution uniqueness.

Full text: PDF file (756 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2009, 49:3, 525–531

Bibliographic databases:

UDC: 519.634
Received: 30.06.2007
Revised: 02.07.2008

Citation: V. A. Kozlov, V. G. Maz'ya, A. V. Fomin, “Uniqueness of the solution to an inverse thermoelasticity problem”, Zh. Vychisl. Mat. Mat. Fiz., 49:3 (2009), 542–548; Comput. Math. Math. Phys., 49:3 (2009), 525–531

Citation in format AMSBIB
\Bibitem{KozMazFom09}
\by V.~A.~Kozlov, V.~G.~Maz'ya, A.~V.~Fomin
\paper Uniqueness of the solution to an inverse thermoelasticity problem
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2009
\vol 49
\issue 3
\pages 542--548
\mathnet{http://mi.mathnet.ru/zvmmf29}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2559799}
\transl
\jour Comput. Math. Math. Phys.
\yr 2009
\vol 49
\issue 3
\pages 525--531
\crossref{https://doi.org/10.1134/S0965542509030130}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000264922900013}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-64249173197}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf29
  • http://mi.mathnet.ru/eng/zvmmf/v49/i3/p542

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Razumovskii I.A., Chernyatin A.S., Fomin A.V., “Eksperimentalno-raschetnye metody opredeleniya napryazhenno-deformirovannogo sostoyaniya elementov konstruktsii”, Zavodskaya laboratoriya. Diagnostika materialov, 2013, no. 10, 57–64  elib
    2. Karageorghis A., Lesnic D., Marin L., “The Method of Fundamental Solutions For An Inverse Boundary Value Problem in Static Thermo-Elasticity”, Comput. Struct., 135 (2014), 32–39  crossref  isi  elib  scopus
    3. Marin L., Karageorghis A., Lesnic D., “Regularized MFS solution of inverse boundary value problems in three-dimensional steady-state linear thermoelasticity”, Int. J. Solids Struct., 91 (2016), 127–142  crossref  isi  elib  scopus
    4. Hu Wen, Gu Yan, Zhang Chuanzeng, He Xiaoqiao, “The Generalized Finite Difference Method For An Inverse Boundary Value Problem in Three-Dimensional Thermo-Elasticity”, Adv. Eng. Softw., 131 (2019), 1–11  crossref  isi  scopus
  • ∆урнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:432
    Full text:159
    References:45
    First page:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021